# SDR AALA20011306

- Difficulty date: June 26, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 680-720a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 60 INCHES BY 30 INCHES, ON SKIN OUTBOARD OF STRINGER 26R.  REPAIRED AREA PER SRM 53-30-3 FIG 14.  (M)
